Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Am I experiencing withdrawal bleeding or my periods after taking i-pill ?

i had sex on 15th june and took ipill after an hour ..i had some minor stomach cramps and tender breasts after that..normally when i have my periods stomach cramps happens and from today morning iam having stomach craps and bleeding i think its my periods but m bit confused weather thats withdrawal bleeding or periods ..i think its periods ..what do u think doctor ..m a bit scared
Asked On : Thu, 30 Jun 2011
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
hi welcome to health care you said you took ipill after unprotected sex so there is no worry about pregnancy.yes dear you get your normal period dont be confused.
Answered: Thu, 30 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor